Παρακαλώ χρησιμοποιήστε αυτό το αναγνωριστικό για να παραπέμψετε ή να δημιουργήσετε σύνδεσμο προς αυτό το τεκμήριο:
https://hdl.handle.net/20.500.14279/14408
Τίτλος: | On the prediction error variance of three common spatial interpolation schemes | Συγγραφείς: | Goodchild, Michael F. Kyriakidis, Phaedon |
Major Field of Science: | Engineering and Technology | Field Category: | Civil Engineering | Λέξεις-κλειδιά: | Bilinear interpolation;Error propagation;Geostatistics;Linear interpolation;Spatial accuracy assessment;Trend surface models | Ημερομηνία Έκδοσης: | 1-Σεπ-2006 | Πηγή: | International Journal of Geographical Information Science, Volume 20, Issue 8, September 2006, Pages 823-855 | Volume: | 20 | Issue: | 8 | Περίληψη: | Three forms of linear interpolation are routinely implemented in geographical information science, by interpolating between measurements made at the endpoints of a line, the vertices of a triangle, and the vertices of a rectangle (bilinear interpolation). Assuming the linear form of interpolation to be correct, we study the propagation of error when measurement error variances and covariances are known for the samples at the vertices of these geometric objects. We derive prediction error variances associated with interpolated values at generic points in the above objects, as well as expected (average) prediction error variances over random locations in these objects. We also place all the three variants of linear interpolation mentioned above within a geostatistical framework, and illustrate that they can be seen as particular cases of Universal Kriging (UK). We demonstrate that different definitions of measurement error in UK lead to different UK variants that, for particular expected profiles or surfaces (drift models), yield weights and predictions identical with the interpolation methods considered above, but produce fundamentally different (yet equally plausible from a pure data standpoint) prediction error variances. | URI: | https://hdl.handle.net/20.500.14279/14408 | ISSN: | 13658816 | DOI: | 10.1080/13658810600711279 | Type: | Article | Affiliation: | University of California | Publication Type: | Peer Reviewed |
Εμφανίζεται στις συλλογές: | Άρθρα/Articles |
CORE Recommender
SCOPUSTM
Citations
20
32
checked on 14 Μαρ 2024
WEB OF SCIENCETM
Citations
28
Last Week
0
0
Last month
0
0
checked on 6 Οκτ 2023
Page view(s) 20
247
Last Week
0
0
Last month
1
1
checked on 6 Νοε 2024
Google ScholarTM
Check
Altmetric
Όλα τα τεκμήρια του δικτυακού τόπου προστατεύονται από πνευματικά δικαιώματα